# SDR 95ZZZX1224

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7020D
- Make and model: Slnsby T67M260
- Aircraft serial: 2109
- System (JASC): 2710 · Aileron Control System
- Part: Pin Support
- Part number: T67G20507
- Condition: Worn
- Location: Outb Aileron
- Part time: 573 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF FLIGHT CONTROL, THE LT AILERON WAS FOUND WITH TOO MUCH PLAY.  AILERON WAS REMOVED FOR INSPECTION.  FURTHER INSPECTION FOUND PIN SUPPORT PLATE WAS WORN.
